# SDR COMA9960479

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Exhaust Frame
- Part number: 6030T61G09
- Condition: Cracked
- Location: Rt Engine
- Part time: 11,915 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND LOW OIL PRESSURE.  REPLACED CRACKED EXHAUST FRAME.
